# SDR CALA2025102210409

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 61,479 hours, 19,602 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED THE SLIDE'S SAFETY PIN INTO THE SLIDE'S INFLATION CYLINDER VALVE PER AMM 52-11-02-904-004 AND INSTALLED THE EMERGENCY POWER SAFETY PINS AT L2 DOOR REMOVED SLIDE'S INFLATION CYLINDER VALVE AND EMERGENCY POWER SAFETY PINS. VERIFIED SLIDE SAFETY PIN IS REMOVED AND STOWED IN SLIDES POUCH AND EMERGENCY POWER RESERVOIR SAFETY PIN IS REMOVED FROM EMERGENCY POWER RESERVOIRS AT L2 DOOR. QC254882.
